Yeast Infection – Is it normal after using the monistat suppository?

Yeast Infection – Is it normal for the inside of the vagina to burn after using the monistat suppository?

___________________________________________________________

Here is the selected answer for your question:

An eight-year vaginosis sufferer myself, I will show you how I cured my bacterial vaginosis in three days the natural way and helped thousands of women do the same.

I'm about to reveal to you, scientifically-proven secrets that cured my bacteria vaginosis in three days, without any harsh prescription drugs or the never-ending cycle expense of over-the-counter products that don't work, and how it changed my life forever.

Click Here to learn the easy three-step program that targets the root cause of Bacteria Vaginosis in 3 Days.

___________________________________________________________

Tags:

  • monistat 7 burning inside
  • burning with yeast infection suppositories
  • monastat mke my vigina burn more
  • monistat yeast infection is supposed to burn?
  • monistat burning inside
  • normal for yeast infection med to burn and itch
  • what is it mean if you use monistat 7 and it burns inside of your vagina
  • is your vagina suppose to burn after vagicane
  • is the pill for yeast infections supposed to make vagina burn more
  • is ot normal to burn after putting in yeast infection treatment
  • is monistat supposed to itch even more
  • is monistat supposed to itch
  • is monistat supposed to burn inside
  • does it burn when you ise monistat suppositories
  • does monistat burn lump inside vagina
  • does monistat vaginal suppositories burn ehfn kncerted
  • extreme vaginal burning after using yeasr infection sipoaitory
  • inserted monistat 7 and it burned
  • inside is burning after monistat 7 day 1
  • is it bad to it inside after using monistat 3?
This entry was posted in Bacterial Vaginosis. Bookmark the permalink.

9 Responses to Yeast Infection – Is it normal after using the monistat suppository?

  1. jade-saige says:

    yes

  2. B says:

    eesh. I dunno. But maybe you should see your doctor.

  3. winpooh0302 says:

    Yes. Its just lets you know the medicine is working.

  4. Chrissy says:

    jesus, i hope i never have a yeast infection – eat a more balanced diet woman

  5. JorgaB2008 says:

    I always burn when using the store bought stuff.

  6. mazell41 says:

    Why are you messing with that stuff when the Dr. will give you 1 pill of Diflucan, you take it & you're done.

  7. Shannon F says:

    Yes, that's normal.

  8. xamino_grrlx says:

    Yes, it should tell you on the box . Sometimes (certain companies) give you these wipes in the box to use just for that problem. I think you can buy them seperately, too.

  9. thericheytribe@sbcglobal.net says:

    ohhh..yes it will burn..especially if you have had if for a while. It will probably hurt the next few days when you insert the medication. You need to also eat some yogurt or take some acidophus pills. You can find these at walmart or a health food store..

Leave a Reply